advertisement
Question
Posted by: SV | 2010/10/26

Early period

Hi, I am a 26 yr old married woman. I am on the pill (mercilon) and have had regular periods most of my teenage/adult life. This month i got my period 3 days early - last Friday, (started inactive pill on thursday) when i was actually due yesterday (Monday). Its been the same " heaviness"  and hasnt gotten lighter since Friday - even though today is day 5. It has also been one of the most painful periods i have ever had. Coxflam hasnt helped. In addition to that I have also (embarrasingly) had a lot of gas and flatulance and bloatedness - pants dont fit etc. On top of that, i have also had severely bad mood swings (since Friday). I have been thouroughly and inexplicably miserable and impossible. I dont feel great and dont want to do anything. Is this just a really bad period or could it be something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo SV
It could have been caused by an imbalance in hormones (due to stress/medication that interacted with your mercilon/other causes like thyroid gland problems)

Try taking 100mg Vit B6 per day and 2 Biral tablets 3 times per day for a few days to reduce the symptoms.

If it does not get better within the next day or two, please see your gyne for an examination and some blood tests. If it does but happens every month for 3 months you should also see your gyne.

Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/26

Hallo SV
It could have been caused by an imbalance in hormones (due to stress/medication that interacted with your mercilon/other causes like thyroid gland problems)

Try taking 100mg Vit B6 per day and 2 Biral tablets 3 times per day for a few days to reduce the symptoms.

If it does not get better within the next day or two, please see your gyne for an examination and some blood tests. If it does but happens every month for 3 months you should also see your gyne.

Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement